# SDR ANCF20211223002

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- Aircraft time: 21,854 hours, 11,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - WO16'582'204
20.DEC.2021 => (URGENT PRIORITY) AFT CARGO DOOR INDICATION OPEN/CLOSED INTERMITTENT. AFT CARGO DOOR INDICATION OPEN/CLOSED INTERMITTENT

CORRECTIVE ACTION
20.DEC.2021=> THIS REPORT IS DEFERRED IAW MEL 52-70-01-3 LEVEL "C" 723-TSR-2021-12-224.
22.DEC.2021=> AFTER PREV LEGS REPORT AND LGCIU-1  GROUND REPORT  AFT CARGO DR HANDLE  PROX SNSR  34WV  AND AFT  CARGO  DR SAFETY PROX  SNSR  32WV  WERE DISPLAYED. IN ACCORDANCE WITH  TSM 32-31-00-810-831-A  BITE TEST  OF LGCIU 1  WAS  PERFORMED SATISFACTORY. IN ACCORDANCE WITH AMM 52-71-00-820-004-A / 003-A  ADJUSTMENT OF THE PROXIMITY SWITCHES  34WV  AND  32WV WAS PERFORMED SATISFACTORY.  34WV = 1.8 MILIMETERS (J2) 32WV = 1.5 MILIMETERS (J1)
22.DEC.2021=>IN ACCORDANCE WITH AMM  32-31-00-810-082-A INTERCHANGE LGCIU 1 WITH LGCIU WAS PERFORMED AND NP SHOW FAULTS  CLOSING WO 16582204.
